| Model Number |
1011-0139-05 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator failed self test using these internal handle paddles.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The product was returned to zoll medical corporation.The customer's report was not replicated or confirmed.The internal handles were put through extensive testing using a simulator without duplicating the report.The internal handles were scrapped and replaced.Analysis of reports of this type has not identified an increase in trend.